Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Discounted and positive stochastic games


Author: T. Parthasarathy
Journal: Bull. Amer. Math. Soc. 77 (1971), 134-136
MSC (1970): Primary 9070; Secondary 9070, 9072
DOI: https://doi.org/10.1090/S0002-9904-1971-12633-2
MathSciNet review: 0270763
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. Blackwell, Positive dynamic programming, Proc. Fifth Berkeley Sympos. Math. Statist. and Probability (Berkeley, Calif., 1965) vol. 1: Statistics, Univ, of California Press, Berkeley, Calif., 1967, pp. 415-418. MR 36 #1193. MR 218104
  • 2. C. J. Himmelberg and F. S. Van Vleck, Some selection theorems for measurable functions, Canad. J. Math. 22 (1969), 394-397. MR 38 #4637. MR 236341
  • 3. A. Maitra and T. Parthasarathy, On stochastic games, J. Optimization Theory Appl. 5 (1970), 289-300. MR 263438

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 9070, 9070, 9072

Retrieve articles in all journals with MSC (1970): 9070, 9070, 9072


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12633-2

American Mathematical Society